Asymptotic syzygies of algebraic varieties. Ein, L. & Lazarsfeld, R. Inventiones Mathematicae, 190:603-646, December, 2012.
doi  bibtex   
@Article{	  ein.laz:12,
  author	= {Ein, Lawrence and Lazarsfeld, Robert},
  title		= "{Asymptotic syzygies of algebraic varieties}",
  journal	= {Inventiones Mathematicae},
  archiveprefix	= "arXiv",
  eprint	= {1103.0483},
  primaryclass	= "math.AG",
  year		= 2012,
  month		= dec,
  volume	= 190,
  pages		= {603-646},
  doi		= {10.1007/s00222-012-0384-5}
}
Downloads: 0